I was constipated for a few days and decided to take 2 Ex lax as directed on the package. This was my first time taking a laxative. I was able to go the next day, but since then have not been able to go and am feeling constipated. I feel backed up with abdominal cramping. Have been trying to drink a lot of water and drink high fiber foods. Is this a normal reaction to taking a laxative, especially one-time usage, or should I be concerned?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have chronic constipation, from pain meds. Used mira-lax 3 days. Not working. Can I use a laxative
Posted 17 Sep 2010 • 5 answers
Posted 20 Sep 2011 • 3 answers
Posted 20 Jul 2015 • 2 answers
If it already hurts bad to go, will taking ex-lax help with that, or will taking it just force more?
Posted 31 Dec 2015 • 1 answer
Posted 2 Dec 2016 • 0 answers